Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Effects of amlodipine/benazipril. Muscle soreness?
    avatar
    Stanclanton posted:
    Can amlodipine/benazipril cause muscle soreness with exposure to sunlight? I seem to be experiencing this for some reason. Just wondered why?
     
    avatar
    editor_morgan responded:
    Hi Stanclanton,

    I'm sorry that you are experiencing discomfort.

    Information on Amlodipine on WebMD

    Information on Benazepril on WebMD

    Also, I highly suggest checking out the user reviews for both Amlodipine and Benzepril . There are over 100 user reviews for Benzepril and over 600 user reviews for Amlodipine . You might be able to find someone who has experienced muscle soreness with exposure to sunlight who found a solution.


    This is also a good question for your doctor, as he/she would know this answer for you best. Talk to the doctor, share your symptoms and concerns.


    Helpful Tips

    My Easy Fix
    I went through ALL the treatments, physical therapy, steroid injections, different shoes, "the boot"...none of it worked. Then, I had a ... More
    Was this Helpful?
    1 of 1 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Sports Medicine Center